C

  • Closed range Products Of EP Operators On Hilbert C*-Modules [Volume 10, Issue 1, 2018, Pages 61-71]

  • Compact Spaces $L$-Topological Spaces [Volume 10, Issue 1, 2018, Pages 119-133]

  • Complete metric space Some fixed point theorems for $C$-class functions in $b$-metric spaces [Volume 10, Issue 1, 2018, Pages 85-96]

  • Connected Spaces $L$-Topological Spaces [Volume 10, Issue 1, 2018, Pages 119-133]

  • Convergence Convergence of Integro Quartic and Sextic B-Spline interpolation [Volume 10, Issue 1, 2018, Pages 97-108]

D

  • Dirichlet problem Existence of three solutions for a class of quasilinear elliptic systems involving the $p(x)$-Laplace operator [Volume 10, Issue 1, 2018, Pages 47-60]

  • Distribution of eigenvalues The spectral properties of differential operators with matrix coefficients on elliptic systems with boundary conditions [Volume 10, Issue 1, 2018, Pages 37-46]

  • Dual frame Similar generalized frames [Volume 10, Issue 1, 2018, Pages 17-28]

E

  • EP operators Products Of EP Operators On Hilbert C*-Modules [Volume 10, Issue 1, 2018, Pages 61-71]

F

  • Fixed point Some fixed point theorems for $C$-class functions in $b$-metric spaces [Volume 10, Issue 1, 2018, Pages 85-96]

  • Frame $L$-Topological Spaces [Volume 10, Issue 1, 2018, Pages 119-133]

  • Frame operator Similar generalized frames [Volume 10, Issue 1, 2018, Pages 17-28]

  • Fuzzy topology Fuzzy $e$-regular spaces and strongly $e$-irresolute mappings [Volume 10, Issue 1, 2018, Pages 135-156]

G

H

  • Hilbert $C^*$-module Products Of EP Operators On Hilbert C*-Modules [Volume 10, Issue 1, 2018, Pages 61-71]

  • Hilbert $C^*$-module $C^{*}$-semi-inner product spaces [Volume 10, Issue 1, 2018, Pages 73-83]

I

M

  • Meromorphic function On $L^*$-proximate order of meromorphic function [Volume 10, Issue 1, 2018, Pages 29-35]

  • Moore-Penrose inverse Products Of EP Operators On Hilbert C*-Modules [Volume 10, Issue 1, 2018, Pages 61-71]

N

  • Non-selfadjoint differential operators The spectral properties of differential operators with matrix coefficients on elliptic systems with boundary conditions [Volume 10, Issue 1, 2018, Pages 37-46]

O

R

  • Resolvent The spectral properties of differential operators with matrix coefficients on elliptic systems with boundary conditions [Volume 10, Issue 1, 2018, Pages 37-46]

S

T

  • Three solutions Existence of three solutions for a class of quasilinear elliptic systems involving the $p(x)$-Laplace operator [Volume 10, Issue 1, 2018, Pages 47-60]

  • Topological molecular lattice On generalized topological molecular lattices [Volume 10, Issue 1, 2018, Pages 1-15]

V

  • Variable exponent Sobolev space Existence of three solutions for a class of quasilinear elliptic systems involving the $p(x)$-Laplace operator [Volume 10, Issue 1, 2018, Pages 47-60]